MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MSIII HALF DEHP SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MSIII HALF DEHP SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 28117E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the msiii half dehp ss tubing was defective and not properly seated during use.This complaint was created to capture the 1st of 3 related incidents.The following information was provided by the initial reporter: "alaris pump has been serviced but still getting an error code stating: ¿ the tubing collar is not properly seated.¿".
 
Additional Manufacturer Narrative
The following fields were corrected due to additional information: d10: device available for eval no.D10: returned to manufacturer on: na.H6: investigation summary samples were not submitted for the complaint reported in this investigation, however, additional investigations for the same material number, reported by the same customer, has been conducted.The customer complaint of tubing defective / damaged was not verified based on testing of the infusion set with the infusion set pump.During testing a full investigation was conducted on the infusion sets with a pump submitted, by the customer, with the suspected infusions set.The investigation did not yield any issues with the 28117e infusions sets themselves, but with the pump.A device history record review for model 28117e lot number 20076952 was performed.The search showed that a total of 5,973 units in 1 lot number was built on 29jul2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Based on the investigation conducted, the testing showed that improper installation of the infusion set is the probable root cause for the issue seen in the reported complaint.H3 other text : see h10.
 
Event or Problem Description

Brand Name
MSIII HALF DEHP SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12283330
Report Number9616066-2021-51715
Device Sequence Number14335666
Product Code FPA
UDI-Device Identifier50885403274891
UDI-Public50885403274891
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K874564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/29/2023
Device Model Number28117E
Device Catalogue Number28117E
Device Lot Number20076952
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown